# SDR UALA2010101303809

- Difficulty date: October 10, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 76,319 hours, 12,370 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 136
- Condition: Failed
- Location: Pos 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE HPC FAILED PNEUMATIC HEALTH CHECK. NR 1 ENGINE REMOVED PRC AND HPC. INSTALLED SERVICEABLE HIGH PRESSURE CONTROLLER IAW MM. INSTALLED PRC IAW MM.
